# SDR ASAA1058601

- Difficulty date: December 3, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,785 hours, 4,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE LOWER SURFACE INBOARD FIXED TRAILING EDGE SEAL CRACKED AROUND FASTENER NUTS.  REMOVED AND REPLACED FITTING.
